MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 NO-HOLE; HIP ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 NO-HOLE; HIP ACETABULAR CUP
Catalog Number 01.32.154SH
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01-dec-2023.Lot 1810302: (b)(4) items manufactured and released on 13-mar-2019.Expiration date: 2024-03-04.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported case during the period of the review.
 
Event or Problem Description
The patient came in reporting lack of range of motion.At about 4 years and 5 months after primary, the surgeon decided that the patient needed more cup inclination and range of motion, so he revised the cup, head and liner.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 NO-HOLE
Common Device Name
HIP ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18317938
Report Number3005180920-2023-01009
Device Sequence Number17671084
Product Code LPH
UDI-Device Identifier07630030810848
UDI-Public07630030810848
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Catalogue Number01.32.154SH
Device Lot Number1810302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient Weight127 KG